Some Characterization of Jump Graphs

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2017 by IJMTT Journal
Volume-47 Number-3
Year of Publication : 2017
Authors : N Pratap Babu Rao, Santosh Gowda
  10.14445/22315373/IJMTT-V47P522

MLA

N Pratap Babu Rao, Santosh Gowda "Some Characterization of Jump Graphs", International Journal of Mathematics Trends and Technology (IJMTT). V47(3):178-179 July 2017. ISSN:2231-5373. www.ijmttjournal.org. Published by Seventh Sense Research Group.

Abstract
We present a charactization of jump graphs which are totally disconnected, complete and star. Also we establish the upper and lower bounds for the jump graphs.

Reference
[1] G.T. Chartrand, H. Hevis, E.B.Jaretta and M.Schultz, sub graph distances in graphs defined by edge transfers Discrete Mathematics,170(1997), 63-79
[2] B.Wu and X.Guo, Diameterts of jump graphs and self-complementary jump graphs. Graph Theory Notes of New York,40(2001),31-34

Keywords
line graphs, complement graphs, Jump graphs.